# SDR 05FDEA03039

- Difficulty date: September 21, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- Aircraft time: 52,096 hours, 43,075 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 950b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, SHEAR TIE IS CORRODED AT BS 950B, RBL9, WL138.  REPAIRED AFT CARGO BAY, SHEAR TIE AT BS 950B, RBL 9 WL 138 IAW SRM 51-10-2, 53-10-4.
